# SDR 2005FA0000931

- Difficulty date: June 24, 2005
- Submitted: July 5, 2005
- Operation: General aviation
- Aircraft: N169PA
- Make and model: Diamon DA20-C1
- Aircraft serial: C0270
- Engine: Cont IO240B
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4309
- Part serial: 04022052
- Condition: Broken
- Location: Engine
- Part time: 134 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER REMOVAL OF THE RT MAGNETO, INSPECTED THE MAGNETO AND FOUND THAT ONE END OF THE FORKEND OF THE ROTOR SHAFT HAD BROKEN OFF CAUSING THE POINT TO FAIL TO OPEN.  THE MAGNETO WAS STILL UNDER WARRANTY, WAS UNABLE TO INSPECT MAGNETO FOR FURTHER DAMAGE.  (K)
